# SDR ASAA2023030242146

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 23,939 hours, 7,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCCOMPLISHING ASA T/C 78233001 EMERGENCY BAT PACK CAPACITY FUN. CHECK, FOUND 2 AFT RH BBULL NOSE OVERHEAD EMEG LIGHTS INOP. GROUNDED - YES. REF. B737-900 AMM 33-51-06, REMOVED/REPLACED M2627 POWER SUPPLY.
